| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the mildly tortuous and moderately calcified cephalic vein.A 4.0mmx100mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during third inflation at 12 atmospheres for 30 seconds, the balloon ruptured.The device was completely removed and a pinhole was noted on the balloon.The procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient was in good condition.